Sublattices with saturated chains. (English) Zbl 0321.06008


06B05 Structure theory of lattices
06C05 Modular lattices, Desarguesian lattices
Full Text: EuDML


[1] G. Birkhoff: Lattice theory. third edition, Providence 1967. · Zbl 0153.02501
[2] P. Crawley R. P. Dilworth: Algebraic theory of lattices. New York-London 1973. · Zbl 0494.06001
[3] G. Grätzer: Lectures on lattice theory. Vol. I, San Francisco 1971.
[4] J. Jakubík: Modular lattices of locally finite length. Acta scient. mathem.
[5] В. Вильгельм: Двойственное себе ядро условий Биркгофа в структурах с конечными цепами. Czech. Math. J. 5 (1975), 439-450. · Zbl 1170.01354
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.